# SDR DALA2025043003337

- Difficulty date: April 27, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N306DN
- Make and model: Airbus A321-213
- Aircraft serial: 7165
- Aircraft time: 25,445 hours, 12,167 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3006 DURING SVC EMER LIGHT TEST FAILED ESCAPE SLIDE LT/EPSU 13WL AFT L. CORRECTIVE ACTION: REMOVED AND REPLACED L4 DOOR SLIDE REF AMDS WORK CARD 2561-400- LA (6540909)
